# SDR DALA1226616818

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,574 hours, 17,222 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1636
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND OTBD LEFT SEAT TRACK AT BS 1636, INNER LIP DAMAGED BEYOND ALLOWABLE LIMITS.  MAINTENANCE REMOVED THE SEAT TRACK, FABRICATED, AND REPLACED THE SEAT TRACK IAW DWG 146N512.
